# SDR CA180423015

- Difficulty date: April 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: TY350701
- Condition: Warning Message
- Location: Slat Asymmetry
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT INDICATION WISE SEEMED TO RETRACT APPROX 10%, THE SLAT SKEW INDICATED, NO FURTHER MOVEMENT.  AS PER CHECKLIST NO FURTHER CYCLE ALLOWED.  LAND AT NEAREST SUITABLE AIRPORT.  UPON LAND CONFIGURATION SELECTION SLAT AND FLAP EXTENDED TO SELECTED POSITION UPON WHICH ALL CAUTIONS DISAPPEARED AND A/C LANDED WITH NO EICAS WARNINGS.  ASYMMETRY SENSOR REPLACED. (TC# 20180423015)
